Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nilpotent varieties in symmetric spaces and twisted affine Schubert varieties
HTML articles powered by AMS MathViewer

by Jiuzu Hong and Korkeat Korkeathikhun PDF
Represent. Theory 26 (2022), 585-615 Request permission

Abstract:

We relate the geometry of Schubert varieties in twisted affine Grassmannian and the nilpotent varieties in symmetric spaces. This extends some results of Achar–Henderson in the twisted setting. We also get some applications to the geometry of the order 2 nilpotent varieties in certain classical symmetric spaces.
References
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 14M15, 17B08
  • Retrieve articles in all journals with MSC (2020): 14M15, 17B08
Additional Information
  • Jiuzu Hong
  • Affiliation: Department of Mathematics, University of North Carolina at Chapel Hill, Chapel Hill, North Carolina 27599-3250
  • MR Author ID: 862719
  • Email: jiuzu@email.unc.edu
  • Korkeat Korkeathikhun
  • Affiliation: Department of Mathematics, National University of Singapore, 119076, Singapore
  • Email: korkeatk@nus.edu.sg, korkeat.k@gmail.com
  • Received by editor(s): January 27, 2021
  • Received by editor(s) in revised form: February 28, 2022
  • Published electronically: June 2, 2022
  • Additional Notes: The first author was supported by NSF grant DMS-2001365.
  • © Copyright 2022 American Mathematical Society
  • Journal: Represent. Theory 26 (2022), 585-615
  • MSC (2020): Primary 14M15, 17B08
  • DOI: https://doi.org/10.1090/ert/613
  • MathSciNet review: 4433081